I take treximet for my migraines. I only take it when I am at home because it makes me feel weird. It takes away the pain, but I get the shakes, hot then cold to where I shiver and dizzy
the most common Treximet side effects included:
Dizziness -- in up to 4% of people; Drowsiness -- up to 3%; Nausea -- up to 3%; Chest pain or discomfort -- up to 3%; Neck, throat, or jaw pain tightness, or pressure -- up to 3%; Indigestion or heartburn -- up to 2%; Dry mouth -- up to 2%; Unusual sensations, such as burning, tingling, or numbness -- up to 2%
If you think the side effects are too bothersome, you could talk to your doc/pharmacist who prescribed the med to either change the med & prescribe some similar med which is more compatible to your system.
Take care, be well & safe! .
I am right there with you on those feelings when I take my Treximet. I have found that taking D3, A, and D vitamins help if your doctor has no ideas on a compatibility drug. I am currently trying to find out if Treximet also depletes any vitamins in your body that makes you tired, anemic feeling, etc...
- Treximet Information for Consumers
- Treximet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Treximet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 1 answer
Posted 30 Jun 2011 • 1 answer
Posted 11 Jan 2014 • 1 answer
Posted 19 May 2016 • 0 answers
Phentermine - Are you always suppose to feel shaky and is your pulse always suppose to be high? Just
Posted 9 May 2017 • 0 answers